# SDR DALA2021102506596

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 88,304 hours, 40,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 PATH LIGHT BECAME UNATTACHED FROM SEAT 11DEF. CORRECTIVE ACTION: REATTACHED LIGHT ASSY TO SEAT. OK FOR SERVICE. (8168802)
